# SDR C2XA03TY090

- Difficulty date: July 18, 2003
- Submitted: July 19, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 10,877 hours, 7,937 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: 14537536002
- Condition: Lightning Strike
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 962 WAS FERRIED TO TYS AFTER A PRELIMIARY INSPECTION FOUND A/C SATISFACTORY FOR A FERRY FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE RT ELEVATOR TRAILING EDGE FITTING; CUT OUT THE DAMAGED AREA AND FAB A DOUBLER, FILLER AND INSTALLED; ALODINED PRIMED AND PAINTED REPAIR DOUBLER AND FILLER IAW IC2003-145/2448 AND 51-40-02, AS WELL AS 135/145 CPM 51-21-04, 05, 06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK. PERFORMED A LIGHTNING STRIKE INSPECTION, ALL SERVICEABLE.
